From Adderall to Strattera

Looks like that was, indeed, a side effect of the Adderall. The twitching eyes and stuff. My shrink says it's some sort of (not the most common, but most definitely related) compulsive something something. You see I can't quite remember anything official.  I'm pretty sure I would have noticed this if it'd been happening before. It seems to have really developed, and then intensified, over the past week or so.

This is very much has got to go. So now I'm moving on to the non-stimulant (or so they say) Strattera. I figured that within a year I could have found something consistent and beooootiful. That's the thing about A.D.D. medicinal treatments, though, in my case at least they seem like a very unpredictable and temporal lot.

Ooh, maybe I should just move to a nice villa in the South of France and drive my bicycle to the market every day, make bread, plant beautiful wild flowers, and throw pots on a wheel strategically set up to overlook a glorious field of lavendar. Perhaps I could avoid the need for meds altogether!

I slay me. Imagine if that were something I could just announce as my next goal and go do it... sigh. :)